# SDR R61A20100359

- Difficulty date: July 26, 2010
- Submitted: July 27, 2010
- Operation: Air carrier
- Aircraft: N175HQ
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 19000216
- Aircraft time: 4,311 hours, 3,419 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SLAT FAIL ON APPROACH AFTER SELECTING SLAT/FLAP LEVER TO 1, DECLARED AN EMERGENCY AND LANDED AT DEN WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT PER EMB AMM AND CLEARED INHIBITS AND RESET SYSTEM, A/C WAS THEN RELEASED INTO SERVICE.
